# SDR REXA2025081800813

- Difficulty date: July 16, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N134EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15223
- Aircraft time: 36,434 hours, 26,303 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670319963
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MOUNTING ANGLE OF SERVICE DOOR EXTERNAL SURROUND STRUCTURE. DUE TO EXCESIVE CORROSION LOWER MOUNTING ANGLE OF SERVICE DOOR EXTERNAL SURROUND STRUCTURE WAS REPLACED PER CRJ900 SRM-53-21-23-101-002-A02, SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01
